# SDR EE4Y2019032108474

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N305GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 27674
- Aircraft time: 45,283 hours, 38,394 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT BS 616 WL 201 RBL 64 FRAME WITH CRACK. PERFORMED REPAIR FRAME AT BS 616 WL 201 RBL64 IAW SB 737-53A1254 SECTION 3B6 PART 6 FIG. 20, 21 AND 22 REV. 2 FEB 22, 2012
